# SDR FDEA201708282377

- Difficulty date: August 28, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 53,210 hours, 16,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: A57112205201
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FRAME INTERNAL ANGLE NR 23 HOLE,  NDT INSPECTION FOUND A CRACK.  REPAIRED IAW EA:6-5710-T0335292 P1.  MAJOR REPAIR IAW GMM 6-2-100.
